# SDR REXA2022101800899

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 35,380 hours, 24,904 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 4120T06P04
- Condition: Leaking
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CLIMB, L ENG OIL PRESS WARNING FOLLOWED BY L ENG IN-FLIGHT SHUTDOWN PER QRH AND EMERGENCY CHECKLIST.  REMOVED L/H STARTER FOR INSPECTION, FOUND PACKING ITEM 15 MISINSTALLED. REPLACED L/H STARTER IAW CRJ 900 AMM 80-11-01. REPLACED OIL FILTER AND INSPECTED IAW AMM 79-21-03, LEAK AND OPS CHECK GOOD. INSPECTED MAGNETIC DRAIN PLUG IAW AMM 79-21-05, NO DEFECTS NOTED OR METAL FOUND. PERFORMED ENGINE OIL CONSUMPTION TEST AND FOUND WITHIN LIMITS IAW AMM 71-00-00. OPS CHECK OF ENGINE GOOD IAW 72-00-00. LEAK CHECK OF ENGINE GOOD. STARTER P/N: 4120T06P04 S/N: GRTA9660
